# SDR QMLA2016121016143

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 4094
- Aircraft time: 3,914 hours, 10,858 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Failed
- Location: Clock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, CLOCK LIGHT BLINKED OFF AND ON THREE TIMES ACCOMPANIED BY LOUD STATIC IN HEADSET, THEN STAYED DARK. SMELLED STRONG ELECTRICAL ODOR.  ABORTED FLIGHT AND DIVERTED.  LANDED UNEVENTFULLY. MECHANIC ARRIVED AND DISCONNECTED WIRE TO CLOCK LIGHT,
